JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 3, Article 72
Hardy-Type Inequalities On The Real Line

    Authors: Mohamad S. Sababheh,  
    Keywords: Real Hardy's inequality, Inequalities in $H_1$ spaces.  
    Date Received: 27/02/08  
    Date Accepted: 04/08/08  
    Subject Codes:

42A16, 42A05, 42B30.

    Editors: Sever S. Dragomir,  

We prove a certain type of inequalities concerning the integral of the Fourier transform of a function integrable on the real line.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login